# SDR CALA2024101100816

- Difficulty date: October 8, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 60,559 hours, 19,632 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

R STRUT OH DET 1 STATUS MESSAGE COULD NOT DUPLICATE STATUS MSG. ITEM PLACED ON MEL REF LOG PG. 9498053 RT ENG OVHT BEGIN T/S PER TSM 26-11 TASK 803. RECORD ALL FINDINGS DURING PROGRESS.PERFORMED FIM 26-11 TASK 803 THROUGH BLOCK 3. NO DEFECTS FOUND. FURTHER T/S REQUIRED.  RAN RIGHT ENG & CYCLE BLEED SW CLOSE & OPEN ALSO CYCLE ISOLATION VALVES CLOSE & OPEN UNABLE TO GET AIR PRESS TO THE RT ENG. BLEED LIGHT STAYED ON. PACKS ON BUT NO AIR PRESS INDICATION. ITEM PLACED ON MEL. PRSOV IS CLOSED. DEFERRED RT ENG BLEED CLOSED REF 3611N PROCEDURE A. RECHECKED AMM PROCEDURE AFTER MIDNIGHTS TURNOVER, FOUND THAT CONNECTOR PLUG FOR RFCC DID NOT NEED TO BE JUMPERED IN STEP F(8)(B)  PERFORMED HPSOV AND HS PILOT TEST IN REF TO AMM 36-00-23-705-151-001. FOUND HPSOV GOOD. HS PILOT FAILED TEST.  PERFORMED FAMV TEST IN REF TO AMM 36-00-23-705-153-001. FAMV FAILED TEST ON STEP G(20). REPLACE FAMV. PRSOV AND RFCC TESTS ARE STILL REQUIRED TO BE ACCOMPLISHED IN ORDER TO FINISH PNEUMATIC SYSTEM HEALTH CHECK. PERFORMED HPSOV TEST IAW AMM 36-00-23-705-151-001 USING METHOD 1 UP TO STEP 2.G. (13 A 2). SUSPECT HPSOV INOPERATIVE, VALVE FOR OUR P/N. RESTARTED AMM TASK 36-00-23-705-151-001. STEP G(16), PC DID NOT GO TO LESS THAN 4PSIG. REPLACE HS PILOT. M&E # 19-3611-9-0001. DOESN'T OPEN. REQ'S FURTHER T/S FOR ENG. OVERHEAT. REMOVED JUMPER FROM RFCC VALVE CONNECTOR PLUG. JUMPER NEEDS TO BE INSTALLED FOR FURTHER T/S.
